# SDR CA191003014

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372698
- Condition: Faulty
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO A LOSS OF AIR DATA ON CAPTAIN SIDE DISPLAYS AND MULTIPLE EICAS MESSAGES. AFTER RETRACTING THE LANDING GEAR, AIR DATA ON CPT SIDE WAS LOST AND SEVERAL EICAS MESSAGES APPEARED.   CORRECTIVE ACTION: R&R ADC 1 (TC# 20191003014)
